# SDR GRAA119531

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1064T
- Make and model: Doug DC-9-15
- Aircraft serial: 45778
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Malfunction
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CHEYENNE, WYOMING - ON CLIMB-OUT, AIRCRAFT HAD A CABIN PRESSURE LOSS.  THE CABIN FAILED TO MAINTAIN PRESSURE AT 14,000 FEET.  THE FLIGHT CREW LOCKED THE SYSTEM INTO MANUAL, THEN TRIED THE AUTOSYSTEM AGAIN ON DESCENT AND THE SYSTEM WORKED NORMALLY.  THE AIRCRAFT RETURNED TO CHEYENNE, WITH NO FURTHER INCIDENTS.  A CERTIFIED MECHANIC STORED ALL OF THE MASKS AND CHECKED THE DOORS WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  AT WENDOVER, MAINTENANCE OPERATED THE CABIN PRESSURE SYSTEM ON THE GROUND WITH NO DEFECTS NOTED.  (X)
